# SDR AALA202209077827

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 39,973 hours, 16,509 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 201953
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE DIFFICULT TO OPERATE. SPRAY LUBED AFT LAVATORY DOOR LATCH ASSEMBLY.
